Experiencing side effects of new a drug

Hydroxyzine

I’ve been having trouble sleeping for a long time. Sleeping pills are useless because I’ll take them at 11pm or Midnight and I’m still up until 3 to 5am, and even then I’m still not tired. I blogged about my chronic insomnia the other day, well, I hadn’t started taking the new meds yet, and now I have.

So this is what it says on Google…

image

The doctor prescribed this medication to me because it is non-addictive. I have allergies, but this is not why I am taking it, but perhaps it will help where the claritin hasn’t helped. I am taking this for insomnia, but it doesn’t say that in this description, but it does say one of the possible side effects is Somnolence, which I am definitely experiencing, so if he gave it to me for that side effect to help me sleep, then it’s working.

I’m sorry, but let’s be real with one another right now. I’m having trouble concentrating. I’ve hit the backspace button about 100 times already deleting whole sentences and paragraphs because I just can’t seem to word anything right, or correctly, or… ugh… I find that I am typing, then I stop and stare at the monitor for a few minutes trying to think of what next to say, but it’s like I’m lost, like what am I doing right now? It took me like 10 minutes to even start the first sentence. Another side effect? I’ve been walking at a snails pace throughout the house like I’m doped up. I was watching The Originals on the CW and was falling asleep throughout. It’s a good thing I recorded it on the DVR because I’ll definitely have to watch it again when I can stay awake.

I haven’t been experiencing headaches, but one feels like it is coming on. One other thing I’ve been experiencing is pain in my arms and shoulder. I’ve had this pain caused from the way I sit while playing video games with my PS4 game controller, but the pain hasn’t been bothering me until now, and now it seems like it has been intensified.

So the side effects are somnolence, dizziness, existing pain being intensified, and I feel drugged up. I’m sure the side effects will start to subside when I am more used to taking this medication.

Honestly my brain is dead right now and I don’t even know what else to write so tootles!

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s